# SDR SWAA2012032702614

- Difficulty date: March 24, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 29,753 hours, 17,265 cycles
- Engine: Cfmint CFM567B22
- Engine time: 29,753 hours, 17,265 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 890725
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUT DOWN / AIR TURNBACK / DECLARED EMERGENCY.  NR 1 ENG FAILURE WITH A LOUD BANG CLIMBING THROUGH 32,000FT.  REMOVED & REPLACED NR 1 ENGINE PER MT.
